# SDR FDEA202508051369

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,547 hours, 23,612 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: NRC6052508
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND FOUND SPOILER NR 5 DAMAGED ON RIGHT WING. R & R'D RH O/B #5 SPOILER OPS & FUNCTION CHK GOOD. A/C OK FOR SERVICE IAW AMM 27-60-30-4  ANN: 27-60-30-6.
